# SDR ASAA201808205832

- Difficulty date: August 18, 2018
- Submitted: August 20, 2018
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 17,073 hours, 5,698 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER LANDING,  THE AUTO FAIL LIGHT ILLUMINATED ON THE PRESSURIZATION CONTROL.   CYCLED THE CONTROL TO MANUAL AND THEN BACK TO AUTO AND THE AUTO FAIL LIGHT EXTINGUISHED. THE ACFT GROUNDED. NR 1 CPC LOGGED OFV LRU FAIL FAULT CODE 011.  NR 2 CPC NO FAULTS LOGGED. PERFORMED FIM 21-31, TASK 802.   NR 1 AND 2 CPC BITE NORMAL.   SYSTEM OK, NO CURRENT FAULTS.
